# SDR RAIA0012051

- Difficulty date: December 20, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 11,046 hours, 12,238 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: C850176
- Condition: Failed
- Location: Rt Aoa
- Part time: 11,046 hours, 12,238 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7289-DEC-RIGHT STALL CAPTION ILLUMINATED DURING TAXI. MAINTENANCE INSPECTED AND REPLACED RIGHT AOA VANE.
